# SDR UPS96221273

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 227.8-235.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SURFACE CORROSION ON UNDERSIDE OF RT SLIDING WINDOW FRAME AT STA 227 .78 TO 235.8.  REPLACED WEB.
